Research

My research lies in algebraic and enumerative combinatorics, especially the combinatorics of positroid varieties and their diagrammatic models. Publications are also listed on Google Scholar.

Preprints

  1. 2026 · Preprint

    Toric Richardson Varieties and Slice Links

  2. 2026 · Preprint

    The Combinatorics of Affine Deodhar Diagrams

  3. 2026 · Preprint

    Unimodality of q-Fibonomial Coefficients for Small Cases

Manuscripts in preparation

  1. In preparation

    Parking on Positroids

Published articles

  1. Rocky Mountain Journal of Mathematics · 55(2), 369–380 · 2025

    Connections of Class Numbers to the Group Structure of Generalized Pythagorean Triples

  2. Transactions of the American Mathematical Society · 375(1), 351–368 · 2022

    On Class Numbers, Torsion Subgroups, and Quadratic Twists of Elliptic Curves

  3. Journal of Number Theory · 239, 402–444 · 2022

    Generalizing the Distribution of Missing Sums in Sumsets

  4. Fibonacci Quarterly · 60(5), 220–230 · 2022

    Generalizing Zeckendorf's Theorem to Homogeneous Linear Recurrences, II

  5. Fibonacci Quarterly · 60(5), 231–254 · 2022

    Generalizing Zeckendorf's Theorem to Homogeneous Linear Recurrences, I

  6. Fractal and Fractional · 6(10), 534–552 · 2022

    On Benford's Law and the Coefficients of the Riemann Mapping Function for the Exterior of the Mandelbrot Set

  7. Fibonacci Quarterly · 58(5), 30–33 · 2020

    Counting on Euler and Bernoulli Number Identities

* Undergraduate coauthor.